EconPapers    
Economics at your fingertips  
 

Journal of the American statistics association: "Likelihood and bayesian prediction of chaotic systems", 86 (1991) 938-952

L. Mark Berliner

International Journal of Forecasting, 1992, vol. 8, issue 4, 650-651

Date: 1992
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0169-2070(92)90084-M
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:intfor:v:8:y:1992:i:4:p:650-651

Access Statistics for this article

International Journal of Forecasting is currently edited by R. J. Hyndman

More articles in International Journal of Forecasting from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:intfor:v:8:y:1992:i:4:p:650-651